Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions

dc.contributor.authorDemirci, Kamil
dc.contributor.authorDirik, Fadime
dc.date.accessioned2015-04-13T12:33:00Z
dc.date.available2015-04-13T12:33:00Z
dc.date.issued2010
dc.description.abstractIn this paper, using the concept of A-statistical convergence for double real sequences, we obtain a Korovkin type-approximation theorem for double sequences of positive linear operators defined on the space of all 2 -periodic and real valued continuous functions on the real two-dimensional space. Furthermore, we display an application which shows that our new result is stronger than its classical version. Also, we study rates of A-statistical convergence of a double sequence of positive linear operators acting on this space. Finally, displaying an example, it is shown that our statistical rates are more efficient than the classical aspects in the approximation theory.
dc.identifier.citationDemirci, K., Dirik, F. (2010). Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions. Mathematical and Computer Modelling, 52, 1858-1866.
dc.identifier.doi10.1016/j.mcm.2010.07.015
dc.identifier.issn0895-7177
dc.identifier.scopus2-s2.0-77956012301
dc.identifier.urihttp://www.sciencedirect.com/science/article/pii/S0895717710003468#
dc.identifier.urihttps://hdl.handle.net/11486/906
dc.identifier.urihttps://doi.org/10.1016/j.mcm.2010.07.015
dc.identifier.wosWOS:000281354400048
dc.language.isoen
dc.publisherMathematical and Computer Modelling
dc.relation.publicationcategoryMakale - Kategorisiz
dc.subjectThe Korovkin type-approximation theorem
dc.subject2 -periodic and real valued continuous functions
dc.subjectRates of A-statistical convergence for double sequences
dc.subjectRegularity for double sequences
dc.titleFour-dimensional matrix transformation and rate of A-statistical convergence of periodic functions
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions.pdf
Boyut:
312.88 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: